MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION BALLOON CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION BALLOON CATHETER
Model Number 436-3015L
Medical Device Problem Codes Difficult to Remove (1528); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-3015l.Pta dilatation balloon catheter allegedly experienced difficult to remove and retraction problem.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) of age, the gender is male, and the weight is (b)(6).
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation was inconclusive for difficult to remove and retraction problem, however, the evaluation is confirmed for guidewire related device-device incompatibility.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4, h6 (device code - (b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-3015l.Pta dilatation balloon catheter allegedly experienced difficult to remove and retraction problem.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is 58 years of age, the gender is male, and the weight is 62kgs.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA DILATATION BALLOON CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9583253
Report Number9616666-2020-00007
Device Sequence Number10877477
Product Code LIT
UDI-Device Identifier00801741132926
UDI-Public(01)00801741132926
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-3015L
Device Catalogue Number436-3015L
Device Lot NumberCMDS0579
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1